MAUDE Adverse Event Report: COVIDIEN JOEY 1000ML PUMP SET; PUMP, INFUSION, ENTERAL

COVIDIEN JOEY 1000ML PUMP SET; PUMP, INFUSION, ENTERAL
Model Number 763656
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/06/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.
 
Event or Problem Description
The customer reported that the joey feed pump was ringing off occlusion.The tube was checked for potency and then the feedline line was re-started.Once re-started, the feed line snapped and sprayed formula into nurse¿s face.The pump and the bag were changed with no other issues.There was no harm reported.
 
Additional Manufacturer Narrative
See section h6 evaluation codes (type of investigation): updated to 4118 - not yet determined as the investigation is currently underway.Section d1 / d2 (brand name): originally reported as 500ml pump set and should be 1000ml pump set.Section d4 (model number and catalog number): originally reported as 762055 and should be 763656, (unique identifier (udi) #): originally reported as (b)(4) and should be (b)(4).
 
Additional Manufacturer Narrative
Since a lot number was not provided, the device history record could not be performed.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.One used sample was received for the evaluation.Upon visual inspection, re-attached silicone was observed.Functional inspection could not be performed due to the valve being stuck with food.Therefore, the returned sample is inadequate to be evaluated for occlusion.Based on the investigation, no root cause could be found related to manufacturing/production process.However, the probable root cause of detachment could be related to incorrect use of the product.At this time, a corrective and preventive action is not deemed necessary.This complaint will be used for tracking and trending purposes.

Brand Name
JOEY 1000ML PUMP SET
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
Manufacturer (Section G)
COVIDIEN
15 hampshire street
mansfield MA 02048
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key11995547
Report Number1282497-2021-10277
Device Sequence Number10978033
Product Code LZH
UDI-Device Identifier10884521072299
UDI-Public10884521072299
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number763656
Device Catalogue Number763656
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/10/2021
Supplement Date Received by Manufacturer06/10/2021
06/10/2021
Initial Report FDA Received Date06/14/2021
Supplement Report FDA Received Date07/21/2021
02/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown